# SDR SWAA030658

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 40,404 hours, 40,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CAPT'S UPPER WINDOW POST CRACKED.  REPAIRED WINDOW POST PER SRM.
